Alert archive / Nebraska / River Flood Warnings in 2021
River Flood Warning 1, NWS Omaha, NE
NWS Omaha, NE issued this river flood warning at Mar 14, 2021, 10:18 AM CDT for Butler County, Polk County, Seward County, Nebraska. It took effect at Mar 14, 2021, 2:45 PM CDT. It was in force for 18 hr.
The area
The outline as issued.
The facts
- Issued
- Mar 14, 2021, 10:18 AM CDT (15:18 UTC)
- In effect from
- Mar 14, 2021, 2:45 PM CDT
- Expired
- Mar 15, 2021, 8:57 AM CDT
- In force
- 18 hr
- Issued by
- NWS Omaha, NE
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Butler County, NE, Polk County, NE, Seward County, NE
The radar
The Omaha radar (KOAX), 82 km from the middle of the area, began a volume at 15:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Big Blue River at Surprise (SRPN1).
- Action stage
- 6 ft
- Minor stage
- 7 ft
- Moderate stage
- 10 ft
- Major stage
- 12 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06879900, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
062
WGUS43 KOAX 141518
FLWOAX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Omaha/Valley NE
1018 AM CDT Sun Mar 14 2021
...The National Weather Service in Omaha/Valley NE has issued a
Flood Warning for the following rivers in Nebraska...
Big Blue River Near Surprise affecting Butler, Seward and Polk
Counties.
Big Blue River Near Crete affecting Saline County.
Big Blue River Near Seward affecting Seward County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Flood Warning means that flooding is imminent or occurring. All
interested parties should take necessary precautions immediately.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at water.weather.gov.
NEC023-143-159-150500-
/O.NEW.KOAX.FL.W.0001.210314T1945Z-210318T1200Z/
/SRPN1.1.ER.210314T1945Z.210315T0600Z.210317T1800Z.NO/
1018 AM CDT Sun Mar 14 2021
The National Weather Service in Omaha/Valley has issued a
* Flood Warning for
the Big Blue River Near Surprise.
* From this afternoon to Thursday morning.
* At 9:45 AM CDT Sunday the stage was 3.2 feet...or 3.9 feet below
flood stage.
* Flood stage is 7.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage this
afternoon to a crest of 9.3 feet just after midnight tonight. It
will then fall below flood stage early Wednesday afternoon.
* Impact...At 10.0 feet, Water reaches the bottom of the bridge near
the gage. The resulting backwater will eventually close Miller
Street, also known as County Road D going south of town.
&&
LAT...LON 4116 9745 4110 9719 4097 9713 4097 9717
4106 9723 4112 9745
$$
NEC151-150500-
/O.NEW.KOAX.FL.W.0002.210314T2245Z-000000T0000Z/
/CRTN1.2.ER.210314T2245Z.210318T0000Z.000000T0000Z.NR/
1018 AM CDT Sun Mar 14 2021
The National Weather Service in Omaha/Valley has issued a
* Flood Warning for
the Big Blue River Near Crete.
* From this afternoon until further notice.
* At 9:45 AM CDT Sunday the stage was 12.4 feet...or 8.7 feet below
flood stage.
* Flood stage is 21.0 feet.
* Moderate flooding is forecast. This approaches the flood of record.
* Forecast...The river is expected to rise above flood stage late
this afternoon and continue rising to a crest of 26.1 feet early
tomorrow afternoon. It will then rise to 28.7 feet Wednesday
evening. Additional rises are possible thereafter.
* Impact...At 29.0 feet, Extensive flooding is widespread. Past
floods have not flooded the urban areas of Crete.
&&
LAT...LON 4070 9702 4070 9695 4039 9685 4036 9690
4042 9697
$$
NEC159-150500-
/O.NEW.KOAX.FL.W.0003.210315T0418Z-210318T0300Z/
/SWRN1.1.ER.210315T0418Z.210316T1200Z.210317T0900Z.NO/
1018 AM CDT Sun Mar 14 2021
The National Weather Service in Omaha/Valley has issued a
* Flood Warning for
the Big Blue River Near Seward.
* From this evening to Wednesday evening.
* At 9:45 AM CDT Sunday the stage was 10.0 feet...or 8.0 feet below
flood stage.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage late
this evening to a crest of 21.0 feet Tuesday morning. It will then
fall below flood stage early Wednesday morning.
* Impact...At 22.0 feet, State Highway 34 may flood. In addition the
Fairgrounds is flooding.
&&
LAT...LON 4097 9717 4097 9713 4070 9695 4070 9702
$$
Kern3 follow-up statements
352
WGUS83 KOAX 150227
FLSOAX
Flood Statement
National Weather Service Omaha/Valley NE
927 PM CDT Sun Mar 14 2021
...The Flood Warning continues for the following rivers in
Nebraska...
Big Blue River Near Surprise affecting Butler, Seward and Polk
Counties.
Big Blue River Near Seward affecting Seward County.
Big Blue River Near Crete affecting Saline County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at water.weather.gov.
NEC023-143-159-151800-
/O.EXT.KOAX.FL.W.0001.000000T0000Z-210318T0448Z/
/SRPN1.1.ER.210315T1200Z.210316T1800Z.210317T1048Z.NO/
927 PM CDT Sun Mar 14 2021
...The Flood Warning is now in effect until late Wednesday evening...
The Flood Warning continues for
the Big Blue River Near Surprise.
* Until Wednesday evening.
* At 7:45 PM CDT Sunday the stage was 3.7 feet...or 3.3 feet below
flood stage.
* Flood stage is 7.0 feet.
* Minor flooding is forecast.
* Forecast...The river will rise to 7.0 feet Monday morning, then
remain between 6.5 and 7.0 feet much of the day. It will begin
rising again Monday evening, and cresting near 7.5 feet Tuesday
afternoon.
* Impact...At 7.0 feet, County road 24 1/2 will begin to flood
downstream of Surprise. In addition, the city park near the gage
site begins to flood.
&&
LAT...LON 4116 9745 4110 9719 4097 9713 4097 9717
4106 9723 4112 9745
$$
NEC159-151800-
/O.EXT.KOAX.FL.W.0003.210315T0940Z-210317T1000Z/
/SWRN1.1.ER.210315T0940Z.210315T1800Z.210316T1600Z.NO/
927 PM CDT Sun Mar 14 2021
...The Flood Warning is now in effect until early Wednesday
morning...
The Flood Warning continues for
the Big Blue River Near Seward.
* From late tonight to late Tuesday night.
* At 7:45 PM CDT Sunday the stage was 14.4 feet...or 3.6 feet below
flood stage.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage early
Monday to a crest of 19.1 feet early Monday afternoon. It will
then fall below flood stage late Tuesday morning.
* Impact...At 18.0 feet, Lowland flooding begins, including the Blue
Valley Campground in Seward.
&&
LAT...LON 4097 9717 4097 9713 4070 9695 4070 9702
$$
NEC151-151800-
/O.CON.KOAX.FL.W.0002.000000T0000Z-000000T0000Z/
/CRTN1.2.ER.210315T1112Z.210318T1200Z.000000T0000Z.NO/
927 PM CDT Sun Mar 14 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the Big Blue River Near Crete.
* Until further notice.
* At 7:45 PM CDT Sunday the stage was 16.4 feet...or 4.6 feet below
flood stage.
* Flood stage is 21.0 feet.
* Moderate flooding is forecast.
* Forecast...The river is expected to rise above flood stage Monday
morning and continue rising to a crest of 25.8 feet Thursday
morning.
* Impact...At 27.0 feet, The city park on South Main Street and the
River Road (south extension of Main Street) near the sewage plant
both flood.
&&
LAT...LON 4070 9702 4070 9695 4039 9685 4036 9690
4042 9697
$$
Dergan135
WGUS83 KOAX 150757
FLSOAX
Flood Statement
National Weather Service Omaha/Valley NE
257 AM CDT Mon Mar 15 2021
...The Flood Warning continues for the following rivers in
Nebraska...
Lincoln Creek Near Seward affecting Seward County.
Big Blue River Near Crete affecting Saline County.
West Fork Big Blue River Near Dorchester affecting Seward County.
Big Blue River Near Surprise affecting Butler, Seward and Polk
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at water.weather.gov.
NEC159-152000-
/O.EXT.KOAX.FL.W.0005.000000T0000Z-210317T0336Z/
/SWDN1.1.ER.210314T2252Z.210315T1800Z.210316T0936Z.NO/
257 AM CDT Mon Mar 15 2021
...The Flood Warning is now in effect until late tomorrow evening...
The Flood Warning continues for
the Lincoln Creek Near Seward.
* Until Tuesday evening.
* At 1:45 AM CDT Monday the stage was 15.5 feet...or 0.5 feet above
flood stage.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the last 24 hours was
15.5 feet.
* Forecast...The river is expected to rise to a crest of 15.8 feet
this afternoon. It will then fall below flood stage late tonight.
* Impact...At 15.0 feet, Rural overflows begin across the area.
&&
LAT...LON 4100 9737 4099 9725 4093 9709 4089 9710
4096 9737
$$
NEC151-152000-
/O.EXT.KOAX.FL.W.0002.000000T0000Z-210319T1630Z/
/CRTN1.1.ER.210315T0855Z.210316T0600Z.210318T2230Z.NO/
257 AM CDT Mon Mar 15 2021
...The Flood Warning is now in effect until late Friday morning...
The Flood Warning continues for
the Big Blue River Near Crete.
* Until Friday morning.
* At 1:45 AM CDT Monday the stage was 20.3 feet...or 0.7 feet below
flood stage.
* Flood stage is 21.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage early
this morning to a crest of 23.2 feet just after midnight tonight.
It will then fall below flood stage Thursday afternoon.
* Impact...At 24.0 feet, Parts of the Tuxedo Park area on the west
side of town north of State Highway 33 flood.
&&
LAT...LON 4070 9702 4070 9695 4039 9685 4036 9690
4042 9697
$$
NEC159-152000-
/O.EXT.KOAX.FL.W.0006.210316T1600Z-210317T1500Z/
/DRGN1.1.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
257 AM CDT Mon Mar 15 2021
...The Flood Warning is now in effect until late Wednesday morning...
The Flood Warning continues for
the West Fork Big Blue River Near Dorchester.
* From Tuesday morning to Wednesday morning.
* At 2:00 AM CDT Monday the stage was 12.3 feet...or 2.8 feet below
flood stage.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage late
tomorrow morning to a crest of 15.1 feet early tomorrow afternoon.
It will then fall below flood stage tomorrow afternoon.
* Impact...At 15.0 feet, Overflows commence along the low banks.
&&
LAT...LON 4078 9736 4081 9733 4070 9699 4069 9699
4065 9709
$$
NEC023-143-159-152000-
/O.CON.KOAX.FL.W.0001.000000T0000Z-210318T0448Z/
/SRPN1.1.ER.210315T1200Z.210316T1800Z.210317T1048Z.NO/
257 AM CDT Mon Mar 15 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the Big Blue River Near Surprise.
* Until Wednesday evening.
* At 7:45 PM CDT Sunday the stage was 3.7 feet...or 3.3 feet below
flood stage.
* Flood stage is 7.0 feet.
* Minor flooding is forecast.
* Forecast...The river will rise to 7.0 feet this morning. It will
then fall to 6.6 feet and begin rising again this evening. It will
rise above flood stage this morning and continue to rise to 7.5
feet early tomorrow afternoon. It will then fall below flood stage
this afternoon.
* Impact...At 7.0 feet, County road 24 1/2 will begin to flood
downstream of Surprise. In addition, the city park near the gage
site begins to flood.
&&
LAT...LON 4116 9745 4110 9719 4097 9713 4097 9717
4106 9723 4112 9745
$$
DeWald900
WGUS83 KOAX 151357
FLSOAX
Flood Statement
National Weather Service Omaha/Valley NE
857 AM CDT Mon Mar 15 2021
...The Flood Warning is cancelled for the following rivers in
Nebraska...
Big Blue River Near Surprise affecting Butler, Seward and Polk
Counties.
NEC023-143-159-151500-
/O.CAN.KOAX.FL.W.0001.000000T0000Z-210315T1357Z/
/SRPN1.1.ER.210315T1200Z.210316T1800Z.210317T1048Z.NO/
857 AM CDT Mon Mar 15 2021
...The Flood Warning for the Big Blue River Near Surprise has been
cancelled...
The Flood Warning is cancelled for
the Big Blue River Near Surprise.
* At 7:45 AM CDT Monday the stage was 4.4 feet...or 2.6 feet below
flood stage.
* Flood stage is 7.0 feet.
* Forecast...The river is expected to crest below flood stage.
&&
LAT...LON 4116 9745 4110 9719 4097 9713 4097 9717
4106 9723 4112 9745
$$
BarjenbruchWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this river flood warning went out at Mar 14, 5:51 AM CDT, 4 hours 27 minutes earlier.
Area forecast discussion, Mar 14, 5:51 AM CDT, 4 hours 27 minutes before
Area Forecast Discussion
National Weather Service Omaha/Valley NE
551 AM CDT Sun Mar 14 2021
...Updated Aviation Forecast Discussion...
.DISCUSSION...
Issued at 400 AM CDT Sun Mar 14 2021
Summary:
The heavy rain is ongoing and will continue through today,
diminishing to spotty showers by Monday. Total rainfall still on
track to range from 2 to 3.5". And there is still a chance for the
rain to mix with snow or freezing rain in northeast NE and
northwest IA late but with minor accumulations expected. Easterly
winds 25 to 35 mph sustained today, with gusts 45 to 55 mph at
times. And there remains a chance that we'll see some river
flooding across portions of eastern NE by Monday into Tuesday.
Today through Monday.
Rain continues, and a lot of it. We did set the daily
precipitation record yesterday at Lincoln with 0.79 inches, which
broke the previous record of 0.68 inches in 1990. The rain will be
moderate to heavy today, and we'll likely set new daily
precipitation records at all three climate sites at Lincoln,
Omaha, and Norfolk with over 2.25" forecast at each location. And
the two-day totals from yesterday and today will likely set two-day
rainfall totals for the entire month of March. There may still be
rumbles of thunder across southeast Nebraska before 12z, but not
seeing much instability beyond then so have left the mention of
thunder out at this time.
The other concern today will be increasing easterly winds, with
sustained speeds reaching 25 to 35 mph. The gusts could reach 45
to 50 mph, and a few locations could even hit 55 mph through late
morning. Thus a wind advisory will continue for all areas today.
High temperatures will pretty much remain status quo from where
there are now, so overall it will be a pretty raw day out there.
Regarding flooding, we do have several rivers that are forecast to
experience substantial within bank rises, and a few locations are
forecast to experience minor flooding Monday into Tuesday,
including the Platte River, the Elkhorn River, Maple Creek, the
Big and Little Blue Rivers, Lincoln Creek, Turkey Creek, and Wahoo
Creek. We did issue a Hydrologic Outlook for those locations
yesterday evening, and we'll take another look with the next run
of river forecasts that we'll get later this morning. We'll
probably need to issue some river flood warnings later today.
The rain will shut off from south to north tonight as a dry slot
moves into the region. And with the dynamical cooling noted in
northeast NE and northwest IA, the precipitation could mix with
snow, or because we lose deep layer saturation, the rain could
just become freezing rain as surface temps cool below freezing.
Thus we do have a wintry mix in our far northern CWA. But really,
it's a race of the heavier precipitation moving out before temps
can cool sufficiently, so amounts are forecast to be light, mostly
less than an inch of snow or less than a tenth of an inch of ice.
But heavier amounts are forecast just to the north/northeast of
our forecast area, so it's something we'll closely watch, and the
75th percentile for snow accumulations if it changes faster
suggest a couple of inches of slushy snow would be possible.
Monday will see a chance of spotty showers and generally cloudy
skies as the cold core remains aloft, but additional rainfall
would be light less than one tenth of an inch. Fortunately winds
will be significantly lighter.
Tuesday through Thursday:
There could be a few lingering showers in northeast NE on Tuesday
with the remnants of the cutoff off. Of more substance will be the
next closed low moving out of the southern Rockies and onto the
southern Plains. This will bring another blustery day Wednesday
with gusty northeasterly winds, and another chance of snow and
rain. We'll have to watch this system closely as it's a favored
track for heavy snow across our area. The GFS suggests a swath of
heavy snow of a few inches across southwest NE and southwest IA,
but the ECMWF is warmer, and suggests this swath could be rain.
WPC has a low probability of impactful winter weather across the
area, and again, it's something we'll be monitoring closely.
After lingering precipitation Thursday, we should see dry and
warmer weather for Friday and Saturday with highs heading back
into the 50s and lower 60s.
&&
.AVIATION...(For the 12Z TAFS through 12Z Monday morning)
Issued at 555 AM CDT Sun Mar 14 2021
Rain, heavy at times, will continue through the TAF period. It
will generally decrease in intensity after 0Z as some snow may mix
in at KOFK. As drier air works in at the mid-levels, showers will
transition to drizzle. The drizzle should remain wet for KOMA and
KLNK, but freezing drizzle is possible at KOFK as the TAF period
wraps up. Cigs continue to lower until settling in under FL010.
Generally expect MVFR visibilities with occasional IFR vis with
heavier rain bands.
Strong sfc winds with gusts up to 45 knots have been reported and
may continue through 07Z Monday. Wind shear is of note through 0Z
Monday with particularly powerful winds of 60knots at FL010 and
FL020.
&&
.OAX WATCHES/WARNINGS/ADVISORIES...
NE...Wind Advisory until 7 PM CDT this evening for NEZ011-012-015>018-
030>034-042>045-050>053-065>068-078-088>093.
IA...Wind Advisory until 7 PM CDT this evening for IAZ043-055-056-069-
079-080-090-091.
&&
DISCUSSION...DeWald
AVIATION...NicolaisenHazardous weather outlook, Mar 14, 4:24 AM CDT, 5 hours 54 minutes before
Hazardous Weather Outlook National Weather Service Omaha/Valley NE 424 AM CDT Sun Mar 14 2021 IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034- 042>045-050>053-065>068-078-088>093-142330- Monona-Harrison-Shelby-Pottawattamie-Mills-Montgomery-Fremont- Page-Knox-Cedar-Thurston-Antelope-Pierce-Wayne-Boone-Madison- Stanton-Cuming-Burt-Platte-Colfax-Dodge-Washington-Butler- Saunders-Douglas-Sarpy-Seward-Lancaster-Cass-Otoe-Saline- Jefferson-Gage-Johnson-Nemaha-Pawnee-Richardson- 424 AM CDT Sun Mar 14 2021 This Hazardous Weather Outlook is for portions of southwest Iowa...west central Iowa...east central Nebraska...northeast Nebraska and southeast Nebraska. .DAY ONE...Today and Tonight Rain will continue today and will be heavy at times. Total rainfall amounts could range from two to three and half inches. The rain could change to snow or freezing rain after midnight tonight as it ends in northeast Nebraska and northwest Iowa, with an inch, and possibly two, and a light glaze of ice possible. Also, a wind advisory remains in effect today with easterly winds of 25 to 35 mph with gusts to 45 to 55 mph are forecast. .DAYS TWO THROUGH SEVEN...Monday through Saturday Due to the heavy rainfall, there could be some substantial within bank rises on a few rivers. Some rivers across eastern Nebraska could experience minor flooding by Monday and Tuesday, include the Platte River, the lower Elkhorn river, the Big and Little Blue rivers, Maple Creek, Lincoln Creek, Turkey Creek, and Wahoo Creek. There will be another chance of snow and rain Tuesday night into Thursday as another strong weather system moves through the Plains. Stay tuned because this could bring additional heavy rain and accumulating snow to the area. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed.
In the hours before
Local storm report, Mar 14, 9:02 AM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
902 AM CDT SUN MAR 14 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0901 AM HEAVY RAIN SURPRISE 41.10N 97.31W
03/14/2021 M3.75 INCH BUTLER NE CO-OP OBSERVER
&&Local storm report, Mar 14, 9:14 AM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
914 AM CDT SUN MAR 14 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0904 AM HEAVY RAIN FRIEND 40.66N 97.29W
03/14/2021 M3.12 INCH SALINE NE CO-OP OBSERVER
0911 AM HEAVY RAIN 1 SE COLUMBUS 41.42N 97.33W
03/14/2021 M3.45 INCH PLATTE NE PUBLIC
0720 AM HEAVY RAIN 3 NE LINCOLN 40.84N 96.64W
03/14/2021 M3.48 INCH LANCASTER NE PUBLIC
0912 AM HEAVY RAIN 2 SSE LINCOLN 40.78N 96.67W
03/14/2021 M3.19 INCH LANCASTER NE PUBLIC
0912 AM HEAVY RAIN 1 E LINCOLN 40.81N 96.66W
03/14/2021 M2.32 INCH LANCASTER NE PUBLIC
&&Local storm report, Mar 14, 10:01 AM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
1001 AM CDT SUN MAR 14 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM HEAVY RAIN 1.7 W WAHOO 41.22N 96.65W
03/14/2021 M2.58 INCH SAUNDERS NE COCORAHS
0900 AM HEAVY RAIN 2.0 W SYRACUSE 40.66N 96.22W
03/14/2021 M2.71 INCH OTOE NE COCORAHS
0900 AM HEAVY RAIN 5.9 ESE MILFORD 40.74N 96.95W
03/14/2021 M2.90 INCH SEWARD NE COCORAHS
0900 AM HEAVY RAIN 1.6 ESE COLUMBUS 41.43N 97.33W
03/14/2021 M2.90 INCH PLATTE NE COCORAHS
0900 AM HEAVY RAIN 9.0 ENE LINCOLN 40.87N 96.53W
03/14/2021 M2.90 INCH LANCASTER NE COCORAHS
0900 AM HEAVY RAIN 0.4 WSW MILFORD 40.77N 97.06W
03/14/2021 M2.95 INCH SEWARD NE COCORAHS
0900 AM HEAVY RAIN 1.2 ENE LINCOLN 40.82N 96.67W
03/14/2021 M3.09 INCH LANCASTER NE COCORAHS
0900 AM HEAVY RAIN 5.8 WSW LINCOLN 40.78N 96.79W
03/14/2021 M3.10 INCH LANCASTER NE COCORAHS
0900 AM HEAVY RAIN 3.4 E FRIEND 40.65N 97.22W
03/14/2021 M3.12 INCH SALINE NE COCORAHS
0900 AM HEAVY RAIN 4.5 SE LINCOLN 40.77N 96.63W
03/14/2021 M3.17 INCH LANCASTER NE COCORAHS
0900 AM HEAVY RAIN 5.0 NNE ROCA 40.72N 96.63W
03/14/2021 M3.26 INCH LANCASTER NE COCORAHS
0900 AM HEAVY RAIN 5.8 SSE LINCOLN 40.74N 96.65W
03/14/2021 M3.28 INCH LANCASTER NE COCORAHS
0900 AM HEAVY RAIN 3.9 W LINCOLN 40.82N 96.76W
03/14/2021 M3.29 INCH LANCASTER NE COCORAHS
0900 AM HEAVY RAIN 0.5 NE SEWARD 40.92N 97.09W
03/14/2021 M3.39 INCH SEWARD NE COCORAHS
0900 AM HEAVY RAIN 0.1 SSE UTICA 40.89N 97.34W
03/14/2021 M4.10 INCH SEWARD NE COCORAHS
0900 AM HEAVY RAIN 5 SW ULYSSES 41.03N 97.28W
03/14/2021 M4.52 INCH SEWARD NE COCORAHS
&&The office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 14, 10:18 AM CDT | River Flood Warning | OAX | Saline | 3 days |
| Mar 14, 10:18 AM CDT | River Flood Warning | OAX | Seward | 3 days |
| Mar 14, 12:29 PM CDT | Areal Flood Advisory | OAX | Saunders | 10 hr |
| Mar 14, 12:29 PM CDT | Areal Flood Advisory | OAX | Colfax, Platte | 16 hr |
| Mar 14, 12:29 PM CDT | Areal Flood Advisory | OAX | Seward | 9 hr |
| Mar 14, 12:29 PM CDT | Areal Flood Advisory | OAX | Butler, Colfax, Dodge, Saunders | 20 hr |
| Mar 14, 12:29 PM CDT | Areal Flood Advisory | OAX | Saline | 64 min |
| Mar 14, 12:29 PM CDT | Areal Flood Advisory | OAX | Saline, Seward | 9 hr |
| Mar 14, 12:29 PM CDT | Areal Flood Advisory | OAX | Saunders | 9 hr |
| Mar 14, 12:29 PM CDT | Areal Flood Advisory | OAX | Cass, Lancaster | 10 hr |
| Mar 14, 12:29 PM CDT | Areal Flood Advisory | OAX | Dodge | 16 hr |
| Mar 14, 1:33 PM CDT | Areal Flood Warning | OAX | Saline | 9 hr |
| Mar 14, 4:35 PM CDT | River Flood Warning | OAX | Saline | 3 days |
| Mar 14, 6:48 PM CDT | River Flood Warning | OAX | Seward | 58 hr |
Nearby
River Flood Warnings in Nebraska, 2021Every river flood warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.